# SDR SWIA201229621

- Difficulty date: February 9, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N810SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15093
- Aircraft time: 14,850 hours, 8,861 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE CRACKED JUST ABOVE DOOR ASSIST PULLEY MOUNTING BRACKET.  (SERVICE)  REPAIRED PASSENGER DOOR AFT DRAG ANGLE IAW SRM.
